Did you ever do it again? Have the problem again, if your like me other than this 1 time the botox is a miracle but this is a nightmare, I went over 1 time didnt get the botox for about 5 months or so and migraines were coming right...
Seek medical attention right away if any of these SEVERE side effects occur when using Botox:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue;...
I have been having botox for migranes for 2 years and it has reduced my my migranes by 85% the shots have never given me a problem, until now. I have the same problem from this last round that you all explain in this forum. I thought...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.